Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 1, pp. 131-141 (1999)
Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral Contractors
J. TuroTech. Univ. of Gdansk, 80-952 Gdansk, Narutowicza 11/12, Poland
Abstract: Existence and uniqueness theorem for first order stochastic functional partial differential equations with the white noise as a coefficient is proved. In the proof the characteristics method and the concept of integral contractors are used.
Keywords: stochastic functional partial differential equations, integral contractors
Classification (MSC2000): 60H15, 35R60, 35R10
Full text of the article:
Electronic fulltext finalized on: 25 Apr 2000. This page was last modified: 9 Nov 2001.